# SDR MASA2018101711457

- Difficulty date: October 17, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N931LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15031
- Aircraft time: 32,796 hours, 270,071 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Condition: Malfunctioned
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: I
- Precautionary procedure: A

## Discrepancy

DIV-SDR EFIS COMP MON. CA FO PFDS OFF. REPLACED NR 1 AHRS.
